MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 299-303, 1995

$\alpha$-compact fuzzy topological spaces

S. S. Thakur, R. K. Saraf

S. S. Thakur, Department of Applied Mathematics, Government Engineering College, Jabalpur (M.P.), India 482011, R. K. Saraf, Department of Mathematics, Government Autonomous Science College, Jabalpur (M.P.), India 482001

Abstract: The purpose of this paper is to introduce and discuss the concept of $\alpha$-compactness for fuzzy topological spaces.

Keywords: fuzzy topological spaces, compactness, $\alpha$-compactness, $\alpha$-open, fuzzy $\alpha$-continuity

Classification (MSC 1991): 54A40


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]